MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE

ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE
Model Number R2007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pleural Effusion (2010)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician is not alleging a product malfunction contributed to or caused the adverse event and the device was not returned to endogastric solutions (egs) for evaluation.The device was discarded at the medical facility by hospital staff and is unavailable for return to egs.Based on the available information received by egs, the cause of the pleural effusion cannot be conclusively determined.It cannot be conclusively determined if the hhr procedure, tif procedure, or a combination of both these contributed to or caused this adverse event.
 
Event or Problem Description
A patient underwent a hiatal hernia repair (hhr) procedure followed by a transoral incisionless fundoplication (tif) procedure.At least one bougie was used to dilate the esophagus prior to the insertion of the esophyx device.Following an unknown span of time post-tif procedure, the patient was admitted on an unknown date to the intensive care unit, diagnosed with a pleural effusion, and underwent video-assisted thoracic surgery (vats) on (b)(6) 2024.As of (b)(6) 2024, the patient is doing well and has been discharged from the hospital.
 
Additional Manufacturer Narrative
This medwatch supplemental report is being submitted due to a retrospective review of egs complaints [(b)(4)] by merit medical's systems inc, [(b)(4)] pms team for any identified complaint discrepancies requiring corrections/additional information per 21 cfr 803.Merit medical systems inc.(b)(6).Corrections to this medwatch report: d6a - implant date was added updated g3- date received by manufacturer merit medical updated/replaced g code to include: 788.Updated/replaced b code to include: 4114.Updated/replaced c code to include: 3221.Updated/replaced d code to include: 67.Updated/replaced f code to include: 4607.

Brand Name
ESOPHYX Z+
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th st
suite 100
redmond WA 98052
Manufacturer Contact
darin hammers
18109 ne 76th st
suite 100
redmond, WA 98052
4253079201
MDR Report Key19441929
Report Number3005473391-2024-00222
Device Sequence Number8129692
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public(01)00810275011089(17)250928(10)403643
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model NumberR2007
Device Catalogue NumberR2007
Device Lot Number403643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age45 YR
Patient SexFemale